Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Komori91

Member
  • Posts

    52
  • Joined

  • Last visited

Reputation

1 Neutral

About Komori91

  • Birthday 01/07/1991

Profile Information

  • Gender
    Male
  • Location
    CALIFORNIA WALNUT!
  1. Does your school have an independent studies program? My school has it, it's a program where you're basically homeschooling yourself. You meet a counselor once a week to pick up hw and take tests. You're home basically 6 days a week and on the one day you go to school it's only to meet with the counselor to take tests and pick up the next homeworks. Ask your GLC if your school has a program like that. I'm in the program myself, however i'm in it becuase of my discomfort with acne. If you join t
  2. all depends on the invidual and how many mgs you're taking. While i was taking 40 mgs i could work out and do cardio just fine. After the first month my derm switched me to 20 mgs and still no joint pains or anything just muscle soreness if i work out on a specific area too much( just like normal people, if you work out on one area for like 10 minutes straight or something of course you'll be sore, has nothing to do with accutane. ) I weigh 155 lbs btw . Oh and i don't know if it helps but drink
  3. to the orginal post! I understand how you feel. If only i had clear flawless skin, i'd be more optimistic and caring to everyone i know. Having acne has made me feel like a monster, and what's sad about it all is that we don't even have it as tough as burned victims and amputees. However, even though we don't have it as tough we are still the ones that has acne. From what i read, alot of people( people on acne.org) they know, friends, families, strangers even! most of them don't even have acne a
  4. I don't see what's wrong with having a plastic doll girlfriend. Sure, it's a little weird but that's all.. Real dolls = a bigger masturbation toy that's all . It's just a masterbation toy in the form of a human.
  5. i agree with blink18222 it's only like 3 pimples.. + the rest of your skin actually has the SAME color unlike some other people whos skin with all these different pigments that makes their skin just ghastly
  6. I think i have mild acne though? I know if you're on like 20 mg per day you're suppose to be going at it for like 8 months-10 months. i'm only on it for 4 months. It's been 2 months, i've been clear for more than a week now. So i guess it's working? I'm more worried about marks and scars and how long it'll take for them to fade. normally it takes about 1 -2 months for an acne scar to fade for me, it still takes basically the same amount of time even when going on Accutane. I'm worried that it'
  7. I understand.. the loneliness, the depression, the sadness. My advice to you is go on Accutane, try it out. I'm on it right now and its working pretty well, acne stopped. i'm so sorry that you have to go through this, and you're a girl too! i'm a guy and it hurt my confidence and self-esteem big time. I can't even imagine how it would feel like to be a girl and have acne. Just keep having hope, having hope will give you confidence.
  8. it depends on the individual. For me , being on accutane is basically the same as not being on accutane. the only difference is that my skin isn't oily anymore . I do have muscle soreness but thats becuase i work out.
  9. YAYAYAY! congrats girl! oh are you wearing make up though? hehe if not then wow you have NOO RED MARKS! 0_o
  10. remember everyone ....99% of the people that take accutane get clear and never come back to this website! That leaves a hand full of people that either had a BAD reaction or ended their course premature or a combo of both that stay on here and complain about how bad the drug is. Accutane is the best cure for acne at the moment, and the side effects are not that bad at all. End of story.
  11. Hi , i'm concerned, alot of people says that your doctor will prescribe how many mgs per pill depending on your weight. i'm 155 lbs and surely i should be getting more than 20 mg? i'm on my third month still with 20 mg per day. It seems i don't have much side effects? Actually i don't think i have any my skin is dry at all, does it have something to do with my water intake? I drink between 2 - 2 1/2 gallon of water a day. '' Oh and one last question, i heard that on accutane scars will take lo
  12. what was your acne like before accutane? severe? mild? moderate? if its severe then yea it's going to take time =/
×